Commentarii Mathematici Helvetici

, Volume 65, Issue 1, pp 615–622

Rational category of the space of sections of a nilpotent bundle

  • Y. Félix
Article

DOI: 10.1007/BF02566629

Cite this article as:
Félix, Y. Commentarii Mathematici Helvetici (1990) 65: 615. doi:10.1007/BF02566629
  • 15 Views

Abstract

Denote by ζ :FE→pB a nilpotent fibration whereF is a 1-connected space of finite category andB a finite c.w. complex with non trivial rational cohomology. In this note we compute the rational category of the space Γ* of continuous pointed sections of ζ.

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • Y. Félix
    • 1
  1. 1.Institut MathématiqueLouvain-la-NeuveBelgique